# SDR C2XA09TY249

- Difficulty date: September 29, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N12924
- Make and model: Emb EMB-145LR
- Aircraft serial: 145311
- Aircraft time: 21,992 hours, 16,683 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Bracket
- Part number: 14525669001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING AT FRM 75 STR 1R AT FUSELAGE TO STAB ATTACH BRACKET AS MARKED.  REMOVED FITTING AT FRM 75, BLENDED CORROSION, PERFORMED DYE-PEN, REPAIRED FITTING AND INSTALLED IAW EC5310-01480, EMB 145 SRM 51-40-02 AND EC5310-01317.
